# SDR CALA2014052700670

- Difficulty date: May 24, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 47,761 hours, 16,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 957-993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BETWEEN BS 957 - 993 RBL 46 SHOWS SPOTS OF CORROSION.  REMOVED CORROSION IAW SRM 51-10-02, FOUND OUT LIMITS IAW SRM 53-70-51.  R & R FLOOR SUPPORT IAW SRM 51-40-02 AMM DWG NR 147A8540-8.
